# SDR 2010FA0000782

- Difficulty date: July 16, 2010
- Submitted: August 6, 2010
- Operation: General aviation
- Aircraft: N120JP
- Make and model: Cessna 550
- Aircraft serial: 5500468
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat
- Part number: 55190921
- Condition: Broken
- Component: Seat Assy
- Component part number: 551901515
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(GVRR) UPPER SEAT BASE ASSY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  ALSO, PREVIOUS INAPPROPRIATE REPAIR.  CHAIR WAS REPAIRED IAW STC ST01042WI.
